Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Decreasing sperm count, motility even after taking medicines. Suggestions?

hi! i am 27 years old, my sperm count and motility is decreasing by every month, when i checked before 6 months my count is 45 million and actively motile is 45% so doctor advised me to take carnisure500mg and fertyl pills but after 6 months when i take test the test result shows my count as 55 million and active motile as 9%and dead sperms as 89% so doc suggested to take scan test the scan test shows that i am having minimal left vericocele on left testicular , doc says it was not a major problem and prescribed to continue the same pills, and after 2 months when i take test the test result shows my count as 3.5million and actively motile 2%, i am very much disturbed with this result, so what is the reason for decreasing sperm count after i taking medicines is there any advanced treatment to improve my count and motility
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have
what is called as Oligoasthanospermia.
Your successive semen analysis done over a period of last six months is showing decreasing trends of sperm count and sperm motility.

Please note that there is no medicine that can increase the sperm count and sperm motility.

Please consult qualified Infertility specialist for proper evaluation and further advice Repeat your semen analysis in a renowned andrology lab with abstinence of minimum three days before collecting the semen for analysis.
Answered: Wed, 28 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor